MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. BABYPAC MODULE ASSAY, SLOVAKIA; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. BABYPAC MODULE ASSAY, SLOVAKIA; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 510A1960
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event and d4: udi section are unknown, no information has been provided to date.G5: 510k is blank, this catalog number is not sold in the united states.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device stopped cycling.Customer stated that no patient harm and medical intervention was recorded.
 
Additional Manufacturer Narrative
D4: udi updated **udi related data quality updates only.
 
Additional Manufacturer Narrative
Other, other text: device evaluation: one device was received for investigation.Visual inspection performed gauge bezel cracked, looks too used, and patient valve damaged.Functional test performed, device failed electronic and air leak test.Reported problem could not be duplicated.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
BABYPAC MODULE ASSAY, SLOVAKIA
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18007612
Report Number3012307300-2023-09921
Device Sequence Number6650977
Product Code BTL
UDI-Device Identifier15019517181173
UDI-Public(01)15019517181173(11)230927
Combination Product (Y/N)N
Initial Reporter CountryEZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number510A1960
Device Catalogue Number510A1960NSK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer12/05/2023
Not provided
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date06/25/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown